# SDR HALA2022072600243

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 37,025 hours, 5,870 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 390 ON TAXI OUT FA CALLED US STATED PASSENGERS REPORTED SMELLING SMOKE IN THE CABIN. CORRECTIVE ACTION: T/S. NO FAULTS FOUND. REPLACED PACK 2 TEMP CONT VALVE AND PACK CONTROLLER. C/W NO-GO ODI PROCEDURES. NO FINDINGS. RAN BOTH PACKS WITH APU AND ENG BLEED AIR. OPERATED OVEN/COFFEE MAKERS AND CABIN IFE. NO ELECTRICAL SMELL/ODOR PRESENT. (9333223)
